MAUDE Adverse Event Report: SPINEOLOGY INC. PALISADE PEDICULAR FIXATION SYSTEM; PEDICLE SCREW SYSTEM

SPINEOLOGY INC. PALISADE PEDICULAR FIXATION SYSTEM; PEDICLE SCREW SYSTEM
Catalog Number 670-4110
Medical Device Problem Codes Device Slipped (1584); Device Dislodged or Dislocated (2923)
Health Effect - Clinical Code No Information (3190)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Because both rods disengaged from the spinal construct, spineology is submitting two (2) mdrs; one for each rod.The following mdr numbers represent the rods associated with this event: 2135156-2016-00009, 2135156-2016-00010.Device remains implanted.
 
Event or Problem Description
Prior to the initial surgical procedure, the patient was positioned on a jackson table.The patient received a multi-level spinal construct with placement of intervertebral body fusion devices on (b)(6) 2016.During placement of the rods, the physician was unable to advance the rods fully beyond the tulip heads due to interference from either soft tissue or bone.Multiple radiographic images of the final construct were taken at different angles and the physician felt comfortable with the purchase/interface of the rods and set screws.Following the surgical procedure, the patient reported hearing a "pop" in his back when he was rolling over in bed.Follow-up radiographic imaging revealed that both rods had slipped from the tulip heads at the caudal end of the construct while the set screws remained in place.The physician intends to perform a second surgical procedure.

Brand Name
PALISADE PEDICULAR FIXATION SYSTEM
Common Device Name
PEDICLE SCREW SYSTEM
Manufacturer (Section D)
SPINEOLOGY INC.
7800 3rd street n.
suite 600
st. paul MN 55128 5455
MDR Report Key6017495
Report Number2135156-2016-00010
Device Sequence Number10783358
Product Code NKB
UDI-Device IdentifierM7406704110
UDI-PublicM7406704110
Combination Product (Y/N)N
Initial Reporter StateMN
Initial Reporter CountryUS
PMA/510(K) Number
K153323
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2016
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 10/07/2016
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Physician
Device Expiration Date02/01/2019
Device Catalogue Number670-4110
Device Lot NumberS16138
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/12/2016
Initial Report FDA Received Date10/11/2016
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age49 YR
Patient Weight198